Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 83, NWS Milwaukee, WI

July 24, 2022Green County, Lafayette County, Rock County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Jul 24, 2022, 1:35 AM CDT for Green County, Lafayette County, Rock County, Wisconsin. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 24, 2022, 1:35 AM CDT (06:35 UTC)
Expired
Jul 24, 2022, 2:30 AM CDT
In force
55 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Green County, WI, Lafayette County, WI, Rock County, WI

The radar

The Milwaukee radar (KMKX), 90 km from the middle of the area, began a volume at 06:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 24, 2:00 AM CDTTSTM WND DMG5 Ene Monticello, WIPOWER OUTAGES ACROSS NORTHERN GREEN COUNTY AND SOUTHERN DANE COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 24, 12:41 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 6.6 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2022-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3986 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2022-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3986 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
1390 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
229 m²/s²
Significant tornado parameter
3.4
Supercell composite
26.8

Open this sounding in Storm Lab

The text

As transmitted.

795 
WUUS53 KMKX 240635
SVRMKX
WIC045-065-105-240730-
/O.NEW.KMKX.SV.W.0083.220724T0635Z-220724T0730Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Milwaukee/Sullivan WI
135 AM CDT Sun Jul 24 2022

The National Weather Service in Milwaukee/Sullivan has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lafayette County in south central Wisconsin...
  Green County in south central Wisconsin...
  Western Rock County in south central Wisconsin...

* Until 230 AM CDT.

* At 135 AM CDT, severe thunderstorms were located along a line
  extending from near New Glarus to near Winslow, moving east at 40
  mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Monroe, Evansville, Brodhead, Belleville, New Glarus, Orfordville,
  Brooklyn, Monticello, Albany, Argyle, Footville, Newark, Magnolia,
  Dayton, South Wayne, Browntown, Attica, Cooksville, Juda and Avon.

This includes the following Location York Memorial Church.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4251 9000 4281 8984 4286 8984 4286 8937
      4285 8937 4285 8920 4250 8919
TIME...MOT...LOC 0635Z 264DEG 34KT 4284 8971 4253 8971 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WAGNER
2 follow-up statements
419 
WWUS53 KMKX 240653
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
153 AM CDT Sun Jul 24 2022

WIC065-240703-
/O.CAN.KMKX.SV.W.0083.000000T0000Z-220724T0730Z/
Lafayette WI-
153 AM CDT Sun Jul 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LAFAYETTE COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Wisconsin.

LAT...LON 4251 8977 4286 8959 4286 8937 4285 8937
      4285 8920 4250 8919
TIME...MOT...LOC 0653Z 264DEG 34KT 4286 8949 4255 8949 

$$

WIC045-105-240730-
/O.CON.KMKX.SV.W.0083.000000T0000Z-220724T0730Z/
Green WI-Rock WI-
153 AM CDT Sun Jul 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR GREEN AND WESTERN ROCK COUNTIES...

At 153 AM CDT, severe thunderstorms were located along a line
extending from near Belleville to 7 miles southwest of Brodhead,
moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Monroe, Evansville, Brodhead, Belleville, Orfordville, Brooklyn,
Monticello, Albany, Footville, Newark, Magnolia, Dayton, Attica,
Cooksville, Juda and Avon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4251 8977 4286 8959 4286 8937 4285 8937
      4285 8920 4250 8919
TIME...MOT...LOC 0653Z 264DEG 34KT 4286 8949 4255 8949 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WAGNER
463 
WWUS53 KMKX 240714
SVSMKX

Severe Weather Statement
National Weather Service Milwaukee/Sullivan WI
214 AM CDT Sun Jul 24 2022

WIC045-240724-
/O.CAN.KMKX.SV.W.0083.000000T0000Z-220724T0730Z/
Green WI-
214 AM CDT Sun Jul 24 2022

...THE SEVERE THUNDERSTORM WARNING FOR GREEN COUNTY IS CANCELLED...

The storms which prompted the warning have  moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
south central Wisconsin.

LAT...LON 4250 8937 4251 8936 4285 8928 4285 8920
      4250 8919
TIME...MOT...LOC 0714Z 264DEG 34KT 4288 8923 4257 8923 

$$

WIC105-240730-
/O.CON.KMKX.SV.W.0083.000000T0000Z-220724T0730Z/
Rock WI-
214 AM CDT Sun Jul 24 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT
FOR WESTERN ROCK COUNTY...

At 214 AM CDT, severe thunderstorms were located along a line
extending from near Stoughton to near Orfordville, moving east at 40
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Evansville, Orfordville, Footville, Newark, Magnolia, Cooksville and
Avon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4250 8937 4251 8936 4285 8928 4285 8920
      4250 8919
TIME...MOT...LOC 0714Z 264DEG 34KT 4288 8923 4257 8923 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

WAGNER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 9:47 PM CDT, 3 hours 48 minutes earlier.

Area forecast discussion, Jul 23, 9:47 PM CDT, 3 hours 48 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
947 PM CDT Sat Jul 23 2022

.UPDATE...
(Issued 947 PM CDT Sat Jul 23 2022)

Behind the first round of storms additional convection is firing
up with the 850-700mb warm air advection and associated lift with
the 850 jet ahead will continue thunderstorm chances across the
area. With 1000-3000 J/kg of MUCAPE, 45-55 knots of 0-6km shear,
and precipitable water values around 2 inches. Severe storms with
large hail and gusty winds along with heavy rainfall will remain
possible overnight. There is still the chance for an isolated
tornado with SRH values highest in the western half of the CWA.
Storms will diminish as the front moves through Sunday morning.

RAH

&&

.SHORT TERM...
(Issued 254 PM CDT Sat Jul 23 2022)

Tonight and Sunday:

All of the focus is on how the severe event unfolds this afternoon
and evening. Things are still looking on track and we're expecting
to get put into a watch in the next hour or so. Here are the
latest thoughts.

Latest mesoanalysis shows a multicell cluster of storms in
southeast MN/north central IA which have formed along the nose of
a 6000 J/kg SBCAPE axis that arcs from that area down into
northwest IL. These storms have at times had some rotation with
them, but things haven't organized quite yet into well developed
system. The expectation is that these storms are the focus for
what will develop into a line and then roll through southern
Wisconsin late this afternoon on into tonight.

The 23.18z RAP (and previous runs) have had a good handle on the
current situation and have been fairly consistent with the picture
it paints for this afternoon/evening. The expectation is that
stronger low level flow will kick in over the next couple of
hours, which will help advect the surface/low level warm front
northward from its current position on up into southern Wisconsin.
By 24.00z tonight, the warm front is expected to align from near
La Crosse east toward the Dells and then dropping southeast toward
northeast IL. Deep layer 0-6km shear is already decent and in
place due to some 35-45kt winds in place at 500mb. Low level wind
shear is expected to increase through the evening hours as the low
level jet strengthens out of the southwest. 0-1km wind shear is in
a bit of lull over southern WI at the moment, but 0-3km is okay at
25-30kts out of the west-northwest. Again, that is forecast to
increase as the storms arrive into southern Wisconsin this evening
which will lead to a better environment for mesovort production if
the QLCS is at it's peak intensity.

What could lead to this possibly not happening? Well, there's some
high level anvil blowoff from the current convection in MN/IA that
has lead to temperatures being a bit 'cooler' in that area.
However, with the LLJ cranking up and feeding into the storms, it
doesn't look like that will affect things much. Other than that,
there's not much to say this won't happen. If anything, it's just
a matter of where it goes. The past few runs of the HRRR have come
in line with our thinking here that the complex will start off
going east but then will follow the better instability to its
southwest and dig southeast through southeast WI toward the
evening. Some of the other CAMS/NAM-nest have hinted at more of a
direct east propagation as a result of it pushing the warm
front way further north.

Once the complex gets a bit organized, it is expected to
accelerate across southern WI. The main thing we'll be watching
for with mesovort development is if the line can keep up with its
outflow. Also, the HRRR has been showing a 'tag line' of weaker
convection leading into the line which could highlight the warm
front and where there would be a higher potential for mesovort
development.

Otherwise, beyond the main show there does look to be a period of
more unorganzied convection occurring across southern WI due to
the low level jet remaining strong and out of the southwest
overnight. This could lead to some heavy rainfall and localized
flash flooding with PWs up around 2". This show should come to an
end tomorrow morning as the cold front pushes in.

Sunday through Sunday night:

Cold front will be shifting off to the southeast. Some lingering
showers or storms may still be in the area at the outset before
trending out of SE WI but the bulk should have shifted out of the
area. Otherwise cool and dry advection will get underway ahead of
high pressure working in from the west.

Halbach

&&

.LONG TERM...
(Issued 254 PM CDT Sat Jul 23 2022)

Monday through Tuesday:

Quiet weather pattern will continue this period with low level
thermal trough dominating for Monday. We will start to see a warm
air advection regime take hold later Monday night with low level
warm axis becoming established for Tuesday.

Tuesday night through Wednesday:

The next weather maker arrives Tuesday night as a mid level wave
combined with a surface boundary generate the potential for more
showers/thunderstorms. The best chance will be in the west late
with the chances expanding across the remainder of the area on
Wednesday.

Thursday through Saturday:

A generally quiet period is expected once again with high pressure
gradually working into the area.

Halbach

&&

.AVIATION...
(Issued 947 PM CDT Sat Jul 23 2022)

Thunderstorm chances will continue through the overnight with the
potential for a few severe storms with strong winds and large hail
possible. IFR to MVFR conditions will be possible with any storm
due to lower ceilings and visibilities due to heavy rainfall.

Storms will clear with the front Sunday morning as winds shift to
the northwest. As the front moves through we could see a period of
MVFR ceilings around 1500 feet before they clear out for the
afternoon.

RAH

&&

.MARINE...
(Issued 254 PM CDT Sat Jul 23 2022)

Main concern is with the potential for a squall line with intense
winds rolling across the lake this evening. The southern to
central half of the lake is the most likely area to see these
potentially high winds. Otherwise, winds are expected to swing
around to the northwest behind the cold front that passes tonight.

Halbach

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...None.
&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 23, 9:53 PM CDT, 3 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
953 PM CDT Sat Jul 23 2022

WIZ046-047-051-052-056>060-062>072-250300-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
953 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Scattered thunderstorms will continue overnight into early Sunday
morning before the front moves through. Severe storms will remain
possible with 60 mph winds and quarter size hail as the main
hazards. Locally heavy rainfall from storms may cause flooding.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed tonight.

LMZ643>646-250300-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
953 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

Storms remain possible overnight with the potential for severe
storms producing 50 knot winds and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-250300-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
953 PM CDT Sat Jul 23 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

Storms remain possible overnight with the potential for severe
storms producing 50 knot winds and large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Saturday

There are chances for thunderstorms Tuesday night into Wednesday.

www.weather.gov/mkx

In the hours before

Local storm report, Jul 24, 1:01 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
101 AM CDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 PM     TSTM WND DMG     BROWN DEER              43.17N 87.97W
07/23/2022                   MILWAUKEE          WI   BROADCAST MEDIA

            LARGE TREE LIMB DOWN. TIME ESTIMATED FROM
            RADAR.

&&
Local storm report, Jul 24, 1:02 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
102 AM CDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1253 AM     HEAVY RAIN       1 N GLENDALE            43.15N 87.93W
07/24/2022  M2.63 INCH       MILWAUKEE          WI   MESONET

            CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 1 N
            GLENDALE. MMSD MESONET. STORM TOTAL.

&&
Local storm report, Jul 24, 1:03 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
103 AM CDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     FLASH FLOOD      1 NE BROWN DEER         43.18N 87.96W
07/24/2022                   MILWAUKEE          WI   BROADCAST MEDIA

            GREEN BAY RD IS FLOODED.

&&
Local storm report, Jul 24, 1:05 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
105 AM CDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 AM     HEAVY RAIN       PORT WASHINGTON         43.39N 87.87W
07/24/2022  M2.00 INCH       OZAUKEE            WI   PUBLIC

            STORM TOTAL FROM 7 PM TO 12:15 AM.

&&
Local storm report, Jul 24, 1:09 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
109 AM CDT SUN JUL 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1244 AM     HEAVY RAIN       2 NNW BAYSIDE           43.21N 87.92W
07/24/2022  M2.43 INCH       OZAUKEE            WI   PUBLIC

            STORM TOTAL RAIN SO FAR. ROUND ONE WAS 0.56
            AND ROUND TWO WAS 1.87.

&&
Special weather statement, Jul 24, 1:27 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
127 AM CDT Sun Jul 24 2022

WIZ052-059-060-240700-
Sheboygan WI-Washington WI-Ozaukee WI-
127 AM CDT Sun Jul 24 2022

...A strong thunderstorm will impact portions of Ozaukee,
northeastern Washington and southern Sheboygan Counties through 200
AM CDT...

At 127 AM CDT, Doppler radar was tracking a strong thunderstorm near
Newburg, or near West Bend, moving east at 55 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
West Bend, Port Washington, Jackson, Saukville, Kewaskum, Oostburg,
Belgium, Fredonia, Cedar Grove, Random Lake, Newburg, Silver Creek,
Waubeka, Fillmore, Harrington Beach St Park, Boltonville and Keowns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4356 8779 4349 8779 4346 8780 4341 8785
      4336 8788 4331 8820 4354 8824 4354 8816
      4356 8816 4364 8774
TIME...MOT...LOC 0627Z 256DEG 47KT 4345 8810

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

STUMPF

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 7:05 PM CDTAreal Flood AdvisoryMKXDane3 hr
Jul 23, 7:08 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Waukesha59 min
Jul 23, 7:17 PM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth73 min
Jul 23, 8:17 PM CDTSevere Thunderstorm WarningMKXJefferson, Rock, Walworth56 min
Jul 23, 9:20 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Green Lake, Marquette40 min
Jul 23, 9:27 PM CDTSpecial Weather StatementMKXFond du Lac33 min
Jul 23, 9:39 PM CDTSevere Thunderstorm WarningMKXColumbia, Dodge, Fond du Lac, Green Lake51 min
Jul 23, 9:56 PM CDTSpecial Marine WarningMKX94 min
Jul 23, 10:08 PM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington52 min
Jul 23, 10:08 PM CDTTornado WarningMKXDodge38 min
Jul 23, 10:27 PM CDTSpecial Marine WarningMKX63 min
Jul 23, 10:37 PM CDTSevere Thunderstorm WarningMKXOzaukee38 min
Jul 23, 10:48 PM CDTSevere Thunderstorm WarningMKXDodge, Ozaukee, Washington57 min
Jul 23, 10:54 PM CDTSpecial Marine WarningMKX96 min
Jul 23, 11:12 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Washington, Waukesha63 min
Jul 23, 11:15 PM CDTSpecial Marine WarningMKX90 min
Jul 23, 11:17 PM CDTAreal Flood AdvisoryMKXDodge, Ozaukee, Washington3 hr
Jul 23, 11:40 PM CDTFlash Flood WarningMKXMilwaukee, Ozaukee, Washington, Waukesha3 hr
Jul 24, 12:10 AM CDTSpecial Marine WarningMKX95 min
Jul 24, 12:11 AM CDTSpecial Weather StatementMKXSheboygan49 min
Jul 24, 12:43 AM CDTSpecial Weather StatementMKXIowa, Lafayette, Sauk62 min
Jul 24, 12:49 AM CDTSpecial Marine WarningMKX26 min
Jul 24, 12:57 AM CDTSevere Thunderstorm WarningMKXIowa, Sauk48 min
Jul 24, 1:27 AM CDTSpecial Weather StatementMKXOzaukee33 min
Jul 24, 1:31 AM CDTSpecial Marine WarningMKX89 min
Jul 24, 1:31 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk40 min
Jul 24, 1:45 AM CDTSevere Thunderstorm WarningMKXSauk45 min
Jul 24, 2:03 AM CDTSevere Thunderstorm WarningMKXDodge, Fond du Lac, Washington42 min
Jul 24, 2:03 AM CDTSevere Thunderstorm WarningMKXDane, Jefferson, Rock, Walworth, Waukesha42 min
Jul 24, 2:07 AM CDTSpecial Weather StatementMKXColumbia, Dodge, Green Lake, Marquette53 min
Jul 24, 2:19 AM CDTSpecial Marine WarningMKX116 min
Jul 24, 2:21 AM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Sauk39 min
Jul 24, 2:26 AM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan27 min
Jul 24, 2:27 AM CDTSpecial Weather StatementMKXSheboygan33 min
Jul 24, 2:29 AM CDTSpecial Weather StatementMKXOzaukee, Washington46 min
Jul 24, 2:35 AM CDTSevere Thunderstorm WarningMKXOzaukee, Sheboygan, Washington19 min
Jul 24, 2:41 AM CDTSevere Thunderstorm WarningMKXJefferson, Kenosha, Milwaukee, Racine, Walworth, Waukesha55 min
Jul 24, 2:49 AM CDTSpecial Marine WarningMKX56 min
Jul 24, 2:57 AM CDTSpecial Weather StatementMKXDodge, Fond du Lac, Ozaukee, Sheboygan, Washington63 min
Jul 24, 4:11 AM CDTSpecial Marine WarningMKX76 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.